# SDR CA111004004

- Difficulty date: October 3, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,352 hours
- Engine: Ge CF348E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 17014806401
- Condition: Cracked
- Location: Engine Precooler
- Part time: 14,344 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKED, ENGINE PRECOOLER TEE DUCT ASSY, BELOW PER-COOLER.  THIS COULD LEAD TO PYLON OVERHEAT WARNINGS & PHYSICAL DAMAGE TO WIRING HARNESS COMPONENTS ON ENGINE PYLON.
